Effective Formal Reduction of Linear Differential Systems

Pfluegel, Eckhard (2000) Effective Formal Reduction of Linear Differential Systems. Applicable Algebra in Engineering, Communication and Computation, 10(2), pp. 153-187. ISSN (print) 0938-1279

Full text not available from this archive.
Item Type: Article
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Related URLs:
Depositing User: Automatic Import Agent
Date Deposited: 06 May 2010 14:16
Last Modified: 06 May 2010 14:16
URI: http://eprints.kingston.ac.uk/id/eprint/8039

Actions (Repository Editors)

Item Control Page Item Control Page